# SDR 2007UALA02408

- Difficulty date: July 4, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 40,537 hours, 4,953 cycles
- Engine: Pwa PW4056
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXPERIENCED ODOR OF SMOKE.  SUSPECT COOLING FAN.  FLIGHT CONTINUED TO DESTINATION.     [07-27-07]    REPLACED RECIRCULATION FAN LT PER MM 21-25-07, OPS CHECK NORMAL, NO FURTHER MSG DISPLAYED.
